Monday, October 15, 2012


One of the medications I'm on is called CYCLOSPORINE. (I always imagine this prescription in all caps. It just has one of those names that screams at you each time you read it.) It's an immunosuppressant (probably my favorite word - so fun to spell!), and I'll be on it for the better part of a year. These pills are huge. When I first got them from the pharmacy I literally thought they were suppositories (another fun word to spell).

Among the many side affects (which include hand tremors - I have that one, yay) is hair growth. Yay! No more baldness, right? Well, not quite. Of course, when going through cancer treatment, there's always a downside to everything. Cancer is all about extremes.

Here's how it went the first few weeks on cyclosporine:

I used to be as bald as a fetus. Now I am one hairy mo fo.


  1. Fun Fact: Fetuses (Feti?) are actually hairy!

  2. I did not know that! Then I'm hairy as a fetus. Thanks!

    1. i did not know that either. howsit wendy? its your uncle in hawaii..go to facebook let me know if you got alittle rusty. ps I always knew youd come out ok ron

  3. got the pics from mom and